# SDR CALA2025091108787

- Difficulty date: September 10, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N76516
- Make and model: Boeing 737824
- Aircraft serial: 37096
- Aircraft time: 53,611 hours, 19,463 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070021002
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT INOPERATIVE DR-2L ATTENDANT PANEL AFT LEFT FA FLASHLIGHT CONDITION LIGHT DOES NOT ILLUMINATE WHEN TEST SWITCH IS PRESSED. R&R FLASHLIGHT BATTERY AT L2 IB TEST OKAY REF AMM 25-64-00
